# SDR IPXA09557260

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part serial: 638B
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - ON APPROACH RECEIVED T/E FLAP DISAGREE GOING FROM FLAPS 15 TO 20.  T/S SYSTEM USING FIM 27-51-00.  RT FLAP TRANSMITTER WAS HUMMING AND BUZZING.  REPLACED RIGHT FLAP TRANSMITTER.  OPS CHECK GOOD.
